Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26093
Title: Estimation for discretely observed continuous state branching processes with immigration
Authors: Huang, J 
Ma, C
Zhu, C
Keywords: Continuous state branching process
Poisson random measure
Weak convergence
Weighted conditional least square estimator
Issue Date: 2011
Publisher: Elsevier Science Bv
Source: Statistics and probability letters, 2011, v. 81, no. 8, p. 1104-1111 How to cite?
Journal: Statistics and Probability Letters 
Abstract: We study the problem of parameter estimation for the continuous state branching processes with immigration, observed at discrete time points. The weighted conditional least square estimators (WCLSEs) are used for the drift parameters. Under the proper moment conditions, asymptotic distributions of the WCLSEs are obtained in the supercritical, sub- or critical cases.
URI: http://hdl.handle.net/10397/26093
DOI: 10.1016/j.spl.2011.03.004
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

36
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.